# SDR SWIA20230530028

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 22,777 hours, 12,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT SEAT 2A IS MISSING. (FILED CLOSED)REPLACED THE MISSING SEAT TRACK AT SEAT 2A IN REF TO AMM 25-21-11
